# SDR 95ZZZX5905

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Condition: Leaking
- Location: Hyd Sys
- Part time: 89 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP LEAKING HYDRAULIC FLUID FROM BOLTS.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
